RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2002, Volume 57, Issue 3(345), Pages 169–170 (Mi umn514)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Integrable deformations of systems on graphs with loops

L. O. Chekhov

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm514

Full text: PDF file (240 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2002, 57:3, 587–588

Bibliographic databases:

Document Type: Article
MSC: 37K10
Accepted: 25.03.2002

Citation: L. O. Chekhov, “Integrable deformations of systems on graphs with loops”, Uspekhi Mat. Nauk, 57:3(345) (2002), 169–170; Russian Math. Surveys, 57:3 (2002), 587–588

Citation in format AMSBIB
\Bibitem{Che02}
\by L.~O.~Chekhov
\paper Integrable deformations of systems on graphs with loops
\jour Uspekhi Mat. Nauk
\yr 2002
\vol 57
\issue 3(345)
\pages 169--170
\mathnet{http://mi.mathnet.ru/umn514}
\crossref{https://doi.org/10.4213/rm514}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1918873}
\zmath{https://zbmath.org/?q=an:1042.37053}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2002RuMaS..57..587C}
\elib{http://elibrary.ru/item.asp?id=13402003}
\transl
\jour Russian Math. Surveys
\yr 2002
\vol 57
\issue 3
\pages 587--588
\crossref{https://doi.org/10.1070/RM2002v057n03ABEH000514}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000178591700008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0036558697}


Linking options:
  • http://mi.mathnet.ru/eng/umn514
  • https://doi.org/10.4213/rm514
  • http://mi.mathnet.ru/eng/umn/v57/i3/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:192
    Full text:84
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019